JOURNAL OF THE JAPAN STATISTICAL SOCIETY
Articles
Adaptive Bayes Estimators and Hybrid Estimators for Small Diffusion Processes Based on Sampled Data
Ryosuke NomuraMasayuki Uchida
Author information
JOURNALS FREE ACCESS

Volume 46 (2016) Issue 2 Pages 129-154

Details
Download PDF (256K) Contact us
Abstract

We study adaptive Bayes type estimation and hybrid type estimation of both drift and volatility parameters for small diffusion processes from discrete observations. By applying adaptive maximum likelihood type estimation for small diffusion processes to the Bayesian method and by using the polynomial type large deviation inequality for the statistical random field and Ibragimov-Has’minskii-Kutoyants program, the adaptive Bayes type estimators and hybrid type estimators are obtained and we show that they have asymptotic normality and convergence of moments.

Information related to the author
© 2016 Japan Statistical Society
Previous article Next article

Recently visited articles
feedback
Top